# SDR IPXA11567553

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, FLOOR PANEL 232XFF DAMAGED.  FABRICATED NEW FLOOR PANEL 232XFF IAW EO B757-5320-9692-G.
